Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1648281, 8 pages
http://dx.doi.org/10.1155/2016/1648281
Research Article

Two-Weight Norm Inequality for the One-Sided Hardy-Littlewood Maximal Operators in Variable Lebesgue Spaces

1School of Science, China University of Mining & Technology, Beijing 100083, China
2Faculty of Mathematics and Physics, Huaiyin Institute of Technology, Huaian, Jiangsu 223003, China

Received 24 June 2016; Revised 16 October 2016; Accepted 27 October 2016

Academic Editor: Stanislav Hencl

Copyright © 2016 Caiyin Niu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caiyin Niu, Zongguang Liu, and Panwang Wang, “Two-Weight Norm Inequality for the One-Sided Hardy-Littlewood Maximal Operators in Variable Lebesgue Spaces,” Journal of Function Spaces, vol. 2016, Article ID 1648281, 8 pages, 2016. https://doi.org/10.1155/2016/1648281.